advertisement
Question
Posted by: mrs. a. rose | 2010-11-27

oral thrush

have oral thrush, with black tongue, after several days of intravenous antibiotics. do not want to take more antibiotics  any suggestions?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Mrs Rose
I am sorry to hear that you are suffering from oral thrush and black tongue. I have consulted a Dermatologist who recommends that painting the tongue with gentian violet may help to improve the condition of your tongue. From a dietary point of view I would recommend that you take Vitamin B complex tablets which you can obtain from the chemist. Ask your chemist for a vit B complex supplement that contains all the B vitamins because they work better in combination.
I do hope you will soon be feeling much better.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010-11-28

Dear Mrs Rose
I am sorry to hear that you are suffering from oral thrush and black tongue. I have consulted a Dermatologist who recommends that painting the tongue with gentian violet may help to improve the condition of your tongue. From a dietary point of view I would recommend that you take Vitamin B complex tablets which you can obtain from the chemist. Ask your chemist for a vit B complex supplement that contains all the B vitamins because they work better in combination.
I do hope you will soon be feeling much better.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement